# SDR USAAF96016

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38075412
- Condition: Oil Leak
- Location: Apu Compt
- Part time: 20,105 hours
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: A

## Discrepancy

CLT - AFTER TAKEOFF, THE CABIN AND COCKPIT BEGAN TO FILL WITH SMOKE.  THE CREW DECLARED AN EMERGENCY.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  THIS INCIDENT WAS SIMILAR TO A PREVIOUS INCIDENT OCCURING ON 1/25/96.  MAINTENANCE REPLACED BOTH PACK WATER SEPARATOR BAGS DUE TO OIL CONTAMINATION FROM THE APU.  THE APU WAS REPLACED.  (M)
